# SDR 2000ZZZX278

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 996-1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LARGE DENTS IN SKIN AT STA 996 - STA 1019, L3-L5, RIGHT.  REPLACED INTERCOSTAL WEBS AND BY SHIMMING THE SMALLER GAP DER APPROVED ON FAA FORM 8110-3 DATED 99-12-02.
